Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Stability in the mean square of systems of linear stochastic equations with Markov coefficients

  • 22 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    I. I. Gikhman and A. V. Skorokhod, Stochastic Differential Equations [in Russian], Naukova Dumka, Kiev (1968).

  2. 2.

    I. Ya. Kats and N. N. Krasovskii, “Stability of systems with random parameters,” Prikl. Mat. Mekh.,24, No. 5, 809–823 (1960).

  3. 3.

    I. Ya. Kats, “Use of the theorem on asymptotic stability of stochastic systems,” Mat. Zap. Ural. Univ.,5, No. 2, 43–52 (1965).

  4. 4.

    E. F. Tsar'kov, “Stability of solutions of linear differential equations with Markov coefficients,” Dokl. Akad. Nauk UkrSSR, Ser. A, No. 2, 10–15 (1987).

  5. 5.

    E. F. Tsar'kov, “Markov perturbations of parameters of linear differential equations,” Preprint Akad. Nauk UkrSSR, Inst. Mat., Kiev (1987), 86.20.

  6. 6.

    T. Kato, Theory of Perturbations of Linear Operators [Russian translation], Mir, Moscow (1972).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 41, No. 1, pp. 93–97, January, 1989.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Ionin, L.L., Érmantraut, Y.É. Stability in the mean square of systems of linear stochastic equations with Markov coefficients. Ukr Math J 41, 85–88 (1989). https://doi.org/10.1007/BF01060653

Download citation

Keywords

  • Stochastic Equation
  • Linear Stochastic Equation
  • Markov Coefficient